# SDR ASOA1225

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSPECTION OF FORWARD AND AFT V/STAB TO FUSELAGE DRAG ANGLES, RIGHT SIDE.  FORWARD AND AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT THE END OF CRACK.  REMOVED RT AFT DRAG ANGLE MADE TEMPLATE FOR AFT RT DRAG ANGLE (IN THE BEND).  DRILLED UP FASTENER HOLES FOR RT AFT DRAG ANGLE.  PLUGGED DISCREPANT HOLE WITH RIVET.  REMOVED 2 SCREWS THAT WERE DRILLED OFF.  INSTALLED AFT DRAG AND APPLIED PRIMES TO SURFACE.  FAY SEALED RT AFT DRAG ANGLE.  APPLIED A023 FINISH TO RT AFT DRAG ANGLE.  PERFORMED EDDY CURRENT INSPECTION OF FORWARD AND AFT V/STAB TO FUSELAGE DRAG ANGLES, LEFT SIDE.  FORWARD AND AFT DRAG ANGLES VERIFIED CRACKED, FORWARD DRAG ANGLE IS MARKED AT END OF CRACK.  REMOVED DAMAGED AREA FROM FWD DRAG ANGLE ANGLE AND CLEANED UP CUT LINES TAKING CARE NOT TO DAMAGE UNDERLYING STRUCTURE.  FABRICATED REPAIR FILLERS AND DOUBLERS.  PERFORMED LPI, NO DEFECTS NOTED.  APPLIED PRIMER TO REPAIR FILLER AND DOUBLER, CUT LINE PER NOTE 5 AND 6 OF REO 670-55-31-018.  INSTALLED FASTENERS IN FILLER AND DOUBLER TO REPAIR AREA.  FAY SEALED AND APPLIED A023 FINISH TO REPAIR AREA.  SUPPLEMENTAL SDR CLOSED 10/20/08.
